# SDR FDEA201510183270

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 365, RBL 24.75 SEAT TRACK CROWN SUPPORT FOUND CORROSION.  SEAT TRACK CROWN SUPPORT CORROSION REMOVED IAW SRM 51-10-02 REV 116 & FOUND CORROSION MORE THAN 50% THRU.  SEAT TRACK CROWN & SUPPORT REMOVED, BETWEEN STATION 365 - 440, RBL 24.75 IAW SRM 51-40-02 REV 116.  NEW SEAT TRACK SUPPORT & CROWN INSTALLED IAW DWG 141N5130 SHT 2 REV E.  REPAIR CLASSIFIED AS MAJOR.
